# SDR 07FDEA00624

- Difficulty date: March 2, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 19,542 hours, 10,113 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: CG7G011
- Part serial: AB1227
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 3,917 hours, 2,507 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMB-OUT APPROACHING 2000' , CRC ECAM FLASHED FOR MIN EQUIP BAY SMOKE.  SMOKE LIGHT CAME ON AND LIGHT EXTINGUISHED IN A FEW SECONDS.  MIN EQUIP BAY SNIFFER CHECK, NEGATIVE.  PASSED 11,000' SAME HAPPENED AGAIN,   LIGHT STAYED ON.  SNIFFER CHECK WAS NEGATIVE.  DECLARED EMERG, RAN CHKLISTS AND CAME BACK.  LIGHT EXTINGUISHED AGAIN, DON'T KNOW WHEN.  REMOVED AND REPLACED SMOKE DETECTOR 12WA; OPS CK OK.  PREMATURE REMOVAL/INSTALLATION OFF MFG CG7G0-11, POS AV2  SRL AB1227,TAG 390B62, ON MFG CG7G0-11, SRL 144, TAG 6565A4.  REMOVED AND REPLACED LEFT AND RIGHT COALESCER BAGS PRECAUTIONARY.
